Cookies?
Library Header Image
LSE Research Online LSE Library Services

Adaptive semiparametric estimation of the memory parameter

Giraitis, Liudas and Robinson, Peter M. and Samarov, Alexander (2000) Adaptive semiparametric estimation of the memory parameter. Journal of Multivariate Analysis, 72 (2). pp. 183-207. ISSN 0047-259X

Full text not available from this repository.
Identification Number: 10.1006/jmva.1999.1865
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2000 Academoc Press
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Economics
Date Deposited: 26 Nov 2008 16:27
Last Modified: 01 Oct 2010 08:59
URI: http://eprints.lse.ac.uk/id/eprint/7167

Actions (login required)

View Item View Item